MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Codes Restricted Flow rate (1248); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
Port needle not reaching its maximum 5mls/second at 300psi.The centargo bayer injector keeps pressuring out and not holding 5mls.No patient harm.These port needles were being tested prior to use on pt.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty flushing the infusion set was confirmed; however, the root cause was not identified.The product returned for evaluation was one 20ga x 0.75¿ powerloc max safety infusion set with y-site.The sample appeared free of obvious use residues.The proximal clamp was engaged on the extension tubing.Following release of the clamp, the tubing remained compressed where the clamp had been applied.Microscopic inspection of the sample confirmed compression of the extension tubing where the clamp was engaged.The sides of the tubing were firmly pressed together, and attempts to separate them were unsuccessful.An attempt to infuse water through proximal luer revealed the proximal extension tubing to be fully occluded.The occlusion was isolated to the kinked region of the tubing.Compression of the extension tubing caused the observed occlusion.That compression occurred where the clamp was engaged on the tubing, suggesting that prolonged engagement of the clamp may have contributed, however, it could not be determined if an additional environmental factor(s) contributed to the tubing shape memory.

Brand Name
POWERLOC MAX
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22359931
Report Number3006260740-2025-04399
Device Sequence Number8705715
Product Code FPA
UDI-Device Identifier00801741047374
UDI-Public(01)00801741047374
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0132075
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown